# SDR TSAA20180818013

- Difficulty date: August 18, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,301 hours, 51,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION ON UPPER SURFACE OF LEFT WING NEAR TIP IAW SRM 51-10-02, REV 117.  FOUND TO BE BEYOND LIMITS IAW SRM 57-20-01.  REPAIRED IAW ENGINEERING DRAWING R27905.1-057-006-001, REV A.
